# SDR UPS01235570

- Difficulty date: March 21, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 50,160 hours, 37,219 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pad
- Condition: Corroded
- Location: Nr 5 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI, NR 5 FLAP TRACK, AFT MOUNT PAD HAS SURFACE CORROSION ON PAD SURFACE.  REPAIR CARRIED OUT IAW UPS EO B727-5742-0651
